# SDR SWIA201743142

- Difficulty date: March 9, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 35,249 hours, 29,610 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON THE AFT PRESSURE BULKHEAD BS 621, FWD FACE, ALONG RBL 18 APPROX WL 110.  PERFORMED A REPAIR OF THE BULKHEAD IAW REO.
